MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4323 SENSOR LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4323 SENSOR LEAD
Model Number 4323
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
No device malfunction but patient developed a hemotoma near site of sensor lead post implant which required antibiotics to treat.Event fully resolved.

Brand Name
INSPIRE MODEL 4323 SENSOR LEAD
Common Device Name
SENSOR LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7558974
Report Number3007666314-2018-00012
Device Sequence Number1699043
Product Code MNQ
UDI-Device Identifier00855728005000
UDI-Public00855728005000
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4323
Device Catalogue Number900-002-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;